Could I have post scabies eczema?

  1. profile image58
    Webdevguyposted 19 months ago

    Could I have post scabies eczema?

    About a week after my 2nd scabies permitherin treatment I got read patches all over my legs & arms, in places I did NOT notice scabies before. My doc said it was maybe an allergic reaction. Steroid creams helped. Now the patches have come all over my lower back, hips and on my upper abdomen, again, in spots I didn't have scabies. I never had these issues before! (I do have psoriasis, for over 20 years.) It really seems like eczema. On both of my forearms my skin is red on the interior elbow area too. Any thoughts? Will this get better? Reaction to dead scabies "stuff" or permitherin perhaps?

  2. Diana Lee profile image84
    Diana Leeposted 19 months ago

    It could be a flare up of any of these issues you have had before, but better ask your doctor before deciding, not a group of people who can only give you guesses. You may need to see a specialist. Good luck.